MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Catalog Number 08056927190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable false positive online dat benzodiazepines ii result from the cobas pro ssu.The patient had an initial positive result.The repeat result by lc/ms was negative for benzodiazepines including so-7-aminoclonazepam, so-7-aminoflunitrazepam, so-alpha hydroxyalprazolam, so-lorazepam, so-nordiazepam, so-oxazepam, and so-temazepam.This result that was deemed to be correct.The results were not released outside of the laboratory.The sample was repeated as the customer has had other initially positive drug screenings that were repeated and found to be negative.
 
Additional Manufacturer Narrative
The cobas pro ssu serial number is (b)(6).A field service engineer (fse) performed a system check, sample probe adjustments, checked the sonic wash station, rinse level adjustments were checked, and reagent probe alignments.All checks and a precision run were within specifications.All controls are acceptable to the customer, and the system is performing according to specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch field d10 concomitant medical products and therapy dates (excludes treatment of event) was updated.The field service engineer stated that the patient specimen was recollected and tested negative for all drugs.The patient had a cesarean section.The investigation was unable to determine a direct root cause.

Brand Name
ONLINE DAT BENZODIAZEPINES II
Common Device Name
BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22080634
Report Number1823260-2025-01596
Device Sequence Number9338039
Product Code JXM
UDI-Device Identifier07613336121054
UDI-Public07613336121054
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K221765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056927190
Device Lot Number7718733
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IBUPROFEN 800 MG; LEVIETRIRACETAM (KEPPRA) OF 750 MG
Patient SexUnknown